RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 223–235 (Mi mz11537)  

This article is cited in 3 scientific papers (total in 3 papers)

Ultimate Boundedness in the Sense of Poisson of Solutions to Systems of Differential Equations and Lyapunov Functions

K. S. Lapin

Mordovian State Pedagogical Institute, Saransk

Abstract: The notions of different types of boundedness in the sense of Poisson of solutions to systems of differential equations are introduced. Sufficient conditions are obtained for different types of boundedness of solutions in the sense of Poisson, which are introduced in the paper.

Keywords: boundedness of solutions, boundedness of solutions in the sense of Poisson, Lyapunov function, partial boundedness of solutions, partially controllable initial conditions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MK-139.2017.1
This work was supported by the Program of the President of the Russian Federation (grant No. MK-139.2017.1).


DOI: https://doi.org/10.4213/mzm11537

Full text: PDF file (438 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 221–231

Bibliographic databases:

UDC: 517.925.54
Received: 24.01.2017
Revised: 27.03.2017

Citation: K. S. Lapin, “Ultimate Boundedness in the Sense of Poisson of Solutions to Systems of Differential Equations and Lyapunov Functions”, Mat. Zametki, 103:2 (2018), 223–235; Math. Notes, 103:2 (2018), 221–231

Citation in format AMSBIB
\Bibitem{Lap18}
\by K.~S.~Lapin
\paper Ultimate Boundedness in the Sense of Poisson of Solutions~to~Systems~of~Differential Equations and Lyapunov Functions
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 223--235
\mathnet{http://mi.mathnet.ru/mz11537}
\crossref{https://doi.org/10.4213/mzm11537}
\elib{http://elibrary.ru/item.asp?id=32428090}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 221--231
\crossref{https://doi.org/10.1134/S0001434618010236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043766633}


Linking options:
  • http://mi.mathnet.ru/eng/mz11537
  • https://doi.org/10.4213/mzm11537
  • http://mi.mathnet.ru/eng/mz/v103/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Lapin, “Vysshie proizvodnye funktsii Lyapunova i totalnaya ogranichennost reshenii po Puassonu”, Izv. vuzov. Matem., 2019, no. 8, 21–30  mathnet  crossref
    2. K. S. Lapin, “Totalnaya ogranichennost po Puassonu reshenii $\mathcal{P}$-vozmuschennykh slozhnykh sistem differentsialnykh uravnenii”, Izv. vuzov. Matem., 2019, no. 10, 62–74  mathnet  crossref
    3. K. S. Lapin, “Funktsii Lyapunova, kanonicheskie oblasti Krasnoselskogo i suschestvovanie ogranichennykh po Puassonu reshenii”, Matem. zametki, 108:5 (2020), 750–756  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:829
    References:29
    First page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020